# SDR COMA0460425

- Difficulty date: July 24, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 20,250 hours, 17,905 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 16900107
- Part serial: 95151
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 2,289 hours, 1,984 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5801 NW STEERING INOP MESSAGE.  REPLACED THE NWS ECU.
